# SDR P2EA97046

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 655355853
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NR 1 ENGINE FORWARD WEB OF PYLON WORN THROUGH FROM SLIPPER FAIRING.  REMOVED FORWARD WEB AND REPLACED WITH NEW WEB PER SRM 51-30-02 ON NR 1 ENGINE PYLON.  (M)
